# SDR MALA976284

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice Leads
- Part number: VP3557
- Condition: Failed
- Location: Lt Prop
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LT PROP CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  REPLACED ALL FOUR BLADE DEICE LEADS.  OPS CHECKS GOOD.
